Mathematical Problems in Engineering
Volume 1 (1995), Issue 3, Pages 179-191

Necessary conditions of optimality for infinite dimensional uncertain systems

N. U. Ahmed1 and X. Xiang2

1Department of Electrical Engineering and Department of Mathematics, University of Ottawa, Ottawa K1N 6N5, Ontario, Canada
2Department of Mathematics, Guizhou University, Guiyang, Guizhou, China

Received 10 November 1994

Copyright © 1995 N. U. Ahmed and X. Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we consider optimal control problem for infinite dimensional uncertain systems. Necessary conditions of optimality are presented under the assumption that the principal operator is the infinitesimal generator of a strongly continuous semigroup of linear operators in a reflexive Banach space. Further, a computational algorithm suitable for computing the optimal policies is also given.